# SDR 03FDEA00831

- Difficulty date: May 26, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11
- Aircraft serial: 48553
- Aircraft time: 39,197 hours, 5,391 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: ARC198414
- Condition: Loose
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N0875: RT WING - OUTBOARD TRAILING EDGE FLAP, AFT OUTBOARD FLAP-HINGE   ASSEMBLY FOUND PIVOT MOUNT, OUTBOARD HOLE WITH BUSHING LOOSE.  SNRM N0875 - LOOSE BUSHINGS AT PIVOT MOUNT OUTBOARD HOLE REPLACED WITH OVERSIZED BUSHING AS PER FEDEX EA 1-5750-69255 - WINGS - RT OUTBOARD FLAP   OUTBOARD HINGE ACTUATOR AND PIVOT MOUNT - REPAIR.
